# SDR HEEA955652

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel Assy
- Part number: 205032809035
- Condition: Mis Mfg
- Location: Bag Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DIMENSION OF CORE TOO LONG TO FIT IN BAGGAGE DOOR SILL OPENING.  DIMENSION OF OPENING IS 28 INCHES FROM FWD. TO AFT SILL.  DIMENSION OF HONEYCOMB ON DOOR FROM TRANSITION AREA FWD TO AFT IS 28 5/8".  DIMENSION OF HONEYCOMB CORE FROM TOP TOBOTTOM OF DOOR IS OK.
